A partir de tradutores profissionais, empresas, páginas da web e repositórios de traduções disponíveis gratuitamente
λέ score
total sharp score
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
total sharp score
57
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
total sharp score ικ
total sharp score erosion score
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
total sharp score ϊό ρο
total sharp score erosion score na
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
(child- pugh score > 9). /,.
there is no clinical experience in patients with severe hepatic insufficiency (child-pugh score > 9).
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: contém formatação HTML invisível
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
standardize:z-score για μία τιμή
standardize:z-score of a value
Última atualização: 2020-04-20
Frequência de uso: 1
Qualidade:
total sharp score Βαθμολογία διαβρώσεων
total sharp score erosion score d
Última atualização: 2012-04-11
Frequência de uso: 2
Qualidade:
% 1 (% 2) as in: total score
%1 (%2)
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
total sharp score Βαθμολογία διαβρώσεωνplacebo/mtxα
placebo/mtxa
Última atualização: 2008-03-04
Frequência de uso: 4
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
k d eresulting score of a game with no point
k d e
Última atualização: 2011-10-23
Frequência de uso: 2
Qualidade:
used as "score (difference)" on the score card
abc
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: contém formatação HTML invisível
manolis@ koppermind. homelinux. orgscore in score widget
your emails
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
(π. χ. χρησιµοποιώντας το score και τη µελέτη framingham).
in the atorvastatin group (n=253), there was no progression of atherosclerosis.
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
Τ- score της οστικής πυκνότητας μεταξύ -1 και -2,5
the strength of this relationship is comparable to that between blood pressure and stroke and is equivalent to an eight- to twelve-fold difference in fracture risk across the distribution of bone density in the population.
Última atualização: 2014-02-06
Frequência de uso: 2
Qualidade:
a hurrian musical score from ugarit: the discovery of mesopotamian music.
"a hurrian musical score from ugarit: the discovery of mesopotamian music".
Última atualização: 2016-03-03
Frequência de uso: 1
Qualidade:
Aviso: contém formatação HTML invisível
ΜΕΣΗ (se) ΕΤΗΣΙΟΠΟΙΗΜΕΝΗ ΜΕΤΑΒΟΛΗ ΑΠΟ ΤΗΝ ΑΡΧΙΚΉ ΑΞΙΟΛΟΓΗΣΗ ΚΑΤΑ total sharp score
mean (se) annualized change from baseline in total sharp score
Última atualização: 2012-04-11
Frequência de uso: 7
Qualidade:
Διαγράψτε μία υφή από τον κατάλογοused as "score (difference)" on the score card
delete a texture in the list
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: contém formatação HTML invisível
του τροποποιηµένου total sharp score (tss) της τάξεως του µηδέν ή λιγότερο. οίο
progression of structural damage defined by a change in the tss of zero or less.
Última atualização: 2012-04-11
Frequência de uso: 4
Qualidade:
Φυλή: καυκασιανή/ ασιατική/ μαύρη/ άλλη karnofsky performance status score ≤70
caucasian/ asian/ black/ other karnofsky performance status score ≤ 70 hemoglobin < 100 g/ l platelet count < 75 x 109/ l
Última atualização: 2011-10-23
Frequência de uso: 1
Qualidade:
Aviso: contém formatação HTML invisível
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.
Για ήπια ηπατική ανεπάρκεια (childpugh score 5 έως 6) , δεν είναι αναγκαία αναπροσαρμογή της δοσολογίας.
for mild hepatic insufficiency (child-pugh score 5 to 6) , no dosage adjustment is needed.
Última atualização: 2008-03-04
Frequência de uso: 3
Qualidade:
Aviso: esta concordância pode estar incorreta.
Exclua-a, se este for o caso.